Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Nonautonomous Dynamical Systems

formerly Nonautonomous and Stochastic Dynamical Systems

Editor-in-Chief: Diagana, Toka

Managing Editor: Cánovas, Jose

Mathematical Citation Quotient (MCQ) 2017: 0.71

Open Access
See all formats and pricing
More options …

Existence results of solutions for impulsive fractional differential equations

Vidushi Gupta
  • Corresponding author
  • Department of Applied Science and Engineering, IIT Roorkee, Saharanpur Campus, Saharanpur-247001, India
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Jaydev Dabas / Michal Fečkan
  • Department of Mathematical Analysis and Numerical Mathematics, Faculty of Mathematics, Physics and Informatics, Comenius University in Bratislava, Mlynská dolina, 842 48 Bratislava, Slovakia
  • Mathematical Institute, Slovak Academy of Sciences, Štefánikova 49, 814 73 Bratislava, Slovakia
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2018-05-15 | DOI: https://doi.org/10.1515/msds-2018-0003


We analyze the existence of solution for the neutral fractional integro-differential equation (FDE) of order in the interval (1, 2] with impulsive and integral boundary conditions (IBCs). The key approach for outcomes are based on the non-compactness measures and fixed point techniques.We obtain some sufficient conditions on the existence of solutions for the proposed system. Moreover, some applications are studies to demonstrate the proficiency and utility of the main results.

Keywords: Fractional order differential equation; Nonlocal conditions; Contractions; Impulsive conditions


  • [1] K. S. Akiladevi, K. Balachandran, J. K. Kim, Existence results for neutral fractional integro-differential equations with fractional integral boundary conditions. Nonlinear Functional Analysis and Applications. Vol. 19, No. 2 (2014), 251-270.Google Scholar

  • [2] B. Ahmad, A. Alsaedi, H. A. Hutami, Existence of solutions for sequential fractional differential equations with four-point nonlocal fractional integral boundary conditions. Cent. Eur. J. Phys. 11(10) (2013), 1487-1493.Web of ScienceGoogle Scholar

  • [3] B. Ahmad, S. Sivasundaram, Existence results for nonlinear impulsive hybrid boundary value problems involving fractional differential equations. Nonlinear Anal. Hybrid Syst. 3 (2009), 251-258Web of ScienceGoogle Scholar

  • [4] R. P. Agarwal, M. Benchohra, S. Hamani, A survey on existence results for boundary value problems of nonlinear fractional differential equations and inclusions. Acta Applicandae Mathematicae. 109 (2010), 973-1033.Web of ScienceGoogle Scholar

  • [5] T. A. Burton, Volterra Integral and Differential Equations. Academic Press, New York, 1983.Google Scholar

  • [6] A. Chadha, D. N. Pandey, Existence of a mild solution for an impulsive neutral fractional integro differential equation with nonlocal conditions. Journal of Fractional Calculus and Applications. Vol. 6(1) (2015), 5-20.Google Scholar

  • [7] K. Deimling, Nonlinear Functional Analysis. Springer, Berlin 1985.Google Scholar

  • [8] M. B. Dhakne, P. S. Bora, Existence of Solutions of Abstract Nonlinear Mixed Functional Integrodifferential equation with nonlocal conditions. Nonauton. Dyn. Syst. (2017), 1-15.Google Scholar

  • [9] G. R. Gautam, J. Dabas, Existence of mild solutions for impulsive fractional functional integro-differential equations. Fractional Differential Calculus. Volume 5, Number 1 (2015), 65-77.Google Scholar

  • [10] J. K. Hale, L. Verduyn, M. Sjoerd, Introduction to Functional Differential Equations. AppliedMathematical Sciences. Springer- Verlag, New York, 1993.Google Scholar

  • [11] J. He, Some applications of nonlinear fractional differential equations and their approximations. Bull. Sci. Tech. 15 (1999), 86-90.Google Scholar

  • [12] J. K. Hale, Oscillations in neutral functional differential equations. Non-Linear Mechanics C.I.M.E. Summer Schools. Volume 59 (2011), 97-111.Google Scholar

  • [13] M. Kamenskii, V. Obukhovskii, P. Zecca, Condensing multivalued maps and semilinear differential inclusions in Banach Spaces. De Gruyter Series in Nonlinear Analysis and Applications. vol. 7 (2001).Google Scholar

  • [14] N. Kosmatov, Initial value problems of fractional order with fractional impulsive conditions. Results Math. (2012).Web of ScienceGoogle Scholar

  • [15] S. Liang, R. Mei, Existence of mild solutions for fractional impulsive neutral evolution equations with nonlocal conditions. Liang and Mei Advances in Difference Equations. 101 (2014), 1-16.Google Scholar

  • [16] B. Liu, J. Li, L. Liu, Nontrivial solutions for a boundary value problem with integral boundary conditions. Boundary Value Problems. (2014), 1-8.Google Scholar

  • [17] F. Li, H. Wang, Solvability of boundary value problems for impulsive fractional differential equations in Banach spaces. Advances in Difference Equations (2014), 1-17. Google Scholar

  • [18] Y. Liu, Studies on BVPs for IFDEs involvedwith the Riemann-Liouville type fractional derivatives. Nonauton. Dyn. Syst. (2016), 42-84.Google Scholar

  • [19] Y. Liu, Survey and new results on boundary-value problems of singular fractional differential equations with impulse effects. Electron. J. Differential Equations. 2016 (2016), No. 296, pp 1-177.Google Scholar

  • [20] R. C. Mittal, R. Nigam, Solution of fractional integro-differential equations by a domain decomposition method. Int. J. of Appl. Math. and Mech. 4(2) (2008), 87-94.Google Scholar

  • [21] E. A. Rawashdeh, Legendre wavelets method for fractional integrodifferential equations. Applied Mathematical Sciences. 5(2) (2011), 2467-2474.Google Scholar

  • [22] M. H. M. Rashid, Y. El. Qaderi, Semilinear fractional integrodifferential equations with compact semigroup. Nonlinear Anal. 71 (2009), 6276-6282.Google Scholar

  • [23] K. Shah, S. Zeb, R. A. Khan, Existence and uniqueness of solutions for fractional order m-point boundary value problems. Fractional Differential Calculus. Volume 5, Number 2 (2015), 171-181.Google Scholar

  • [24] F. Toumi, Existence and nonexistence of positive solutions for a system of nonlinear singular fractional differential equations. Fractional Differential Calculus. Volume 5, Number 2 (2015), 183-198.Google Scholar

  • [25] J. Wang, Y. Zhou, M. Fečkan, On recent developments in the theory of boundary value problems for impulsive fractional differential equations. Comput. Math. Appl. 64 (2012), 3008-3020.Web of ScienceCrossrefGoogle Scholar

  • [26] G. Wang, B. Ahmad, L. Zhang, J. J. Nieto; Comments on the concept of existence of solution for impulsive fractional differential equations, Commun. Non- linear Sci. Numer. Simul., 19, (2014), 401-403.Google Scholar

About the article

Received: 2017-09-08

Accepted: 2018-02-28

Published Online: 2018-05-15

Citation Information: Nonautonomous Dynamical Systems, Volume 5, Issue 1, Pages 35–51, ISSN (Online) 2353-0626, DOI: https://doi.org/10.1515/msds-2018-0003.

Export Citation

© 2018. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 License. BY-NC-ND 4.0

Comments (0)

Please log in or register to comment.
Log in